Author Topic: NO short term user here ?????????????  (Read 8731 times)

[Buddie]

Re: NO short term user here ?????????????
« Reply #20 on: November 28, 2013, 03:50:09 am »
about 6 weeks use here. Still tapering 12 months later but pretty much have no wd or little. Worth it imop
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: NO short term user here ?????????????
« Reply #21 on: November 28, 2013, 04:04:40 am »
[...] i also got hit hard after four weeks...seizures....brain zapps non stop panick attacks...then gad state panick attack state without panick attackss and so on....after injections things went worst ...physical symp stoped...but mental ones bdyond agony...ii thinif windows will back .i iwill wait till its deacent amout of them like 3 good and one bad........thats it success story ....i dont need more



Wow that's terrible. How long did it take siezures to happen?


I was on 3mg of lorazepam for 3 weeks and man was I ever hit hard when I stopped. 4 days of terror, waking up very cold and uncomfortable in the morning plus feeling like I'm dying. Super hot at night burning up. Having to crawl to the bathroom. Body frozen and could only move so fast which scared the heck out of me 2 hours of sleep then waking up wide awake for the rest of the day and so much more. Words don't doit "justice" I don't think. If I could I wouldo back to thn suffer it out because as bad as that was i Im worse now but in different ways. My body has taken too much over these months.  And I can't do another acute, not in this state. Plus 7 + months on this stuff tapering I am worried.

By the fourth day I felt like I had made a little progress, but I didn't know any better to stay off. That night my cognkition came back so I researched and from what I saw it appeared I sould reinstate. now i regret
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: NO short term user here ?????????????
« Reply #22 on: November 28, 2013, 05:23:09 am »
i used klonopin for 1 month and ativan . 50 for 3 months and had a HORRIBLE withdrawal and am now a year off but still going thru some symptoms..things do improve..my body is still mega sensitive tho..but i am 150 percent better then i was last year...its a journey.. we will all get thru it..
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: NO short term user here ?????????????
« Reply #23 on: November 28, 2013, 01:47:43 pm »
I was a short-term user and it took me around 8 months to start feeling normal again.  Everybody is different though.  Make sure you maintain a healthy diet and to exercise if you can.  Listen to your body and find a support network of people who love you.  It's not an easy process.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: NO short term user here ?????????????
« Reply #24 on: November 28, 2013, 06:42:52 pm »
thanks for all you feedbacks.  so does not matter how long we use this the recovery is lengthy and like hell. 

I have lost total of 20 lbs over the past month and keep going..

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: NO short term user here ?????????????
« Reply #25 on: November 28, 2013, 07:01:34 pm »
thanks for all you feedbacks.  so does not matter how long we use this the recovery is lengthy and like hell. 

I have lost total of 20 lbs over the past month and keep going..

Yes, keep going, its the only way, I lost 4 stone since withdrawal, I was a bodybuilder and built like a brick house, now im a skinny sick benzo accident just waiting and praying to heal in time for Christmas.



Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.